# SDR AALA20061375

- Difficulty date: December 24, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT ROW 16DEF INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 16DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
